# SDR CALA2025052004855

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 77,163 hours, 28,553 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Beam
- Part number: 147A5504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE HARDPOINT AT AFT WET AREA FOUND CORROSION UNDER HARD POINT GALLEY FITTING AT BEAM STA 947 LBL 52.  REPAIRED, INSTALLED REPAIR PARTS ON FLOOR BEAM STA 947, LBL 52, ALL WORK DONE IAW SRM 53-70-51-2R-5, FROM STEP 4, A THR U STEPS 4,P AND SRM 51-40-05-0G-0, SRM 51-40-02-0G-0, AMM 51-31- 00-390-804, SOPM 20-30-03, SOPM 20-41-02.
